# SDR DXTA200501151

- Difficulty date: December 18, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 4,076 hours, 3,270 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR  WAS SELECTED UP, RED UNLOCK LIGHT REMAINED ON AND HYD PRESS.  ANNUNCIATOR WOULD NOT EXTINGUISH.  SERVICED HYDRAULIC RESERVOIR TO FULL, JACKED AIRCRAFT TO SWING GEAR.  CLEANED INDICATING SWITCH ON THE NOSE GEAR, CHECKED THE WIRING AND CANNON PLUGS ON THE MAIN GEAR AND NOSE GEAR, NO DEFECTS NOTED. CYCLED LANDING GEAR NUMEROUS TIMES WITH THREE GREEN LIGHTS WHEN GEAR WAS DOWN & LOCKED. ALL INDICATING & OPERATION OF THE LANDING GEAR IS NORMAL AT THIS TIME WITH NO DEFECTS NOTED. IAW CE 560XL MM 32-30-00.
